# SDR CALA2019051700781

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 97,226 hours, 12,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FOUND RT DOOR 3 EMER BATTERY DM33401 INOP REF NON-ROUTINE NO.9481334 - EA 2500-04866D OP021. REPLACED RT DOOR 3 EMERGENCY LT BATTERY, C/OUT INSTALLATION TEST OF THE NEW BATTERY, THE RESULT FOUND ''NORMAL'' REF AMM 33-51-06- 960-802 REV.86.
